Vanishing viscosity of isentropic Navier-Stokes equations for interacting shocks

FeiMin Huang Yi Wang Yong Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43762

Science China Mathematics, 58, (4), 653-672, 2015.4
We study the vanishing viscosity of the Navier-Stokes equations for interacting shocks. Given an entropy solution to <i>p</i>-system which consists of two different families of shocks interacting at some positive time, we show that such entropy solution is the vanishing viscosity limit of a family of global smooth solutions to the isentropic Navier-Stokes equations. The key point of the proofs is to derive the estimates separately before and after the interaction time and connect the incoming and outgoing viscous shock profiles.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:56:00 uploaded by Yi_Wang ] [ 243 downloads ] [ 0 comments ]
@inproceedings{feimin2015vanishing,
  title={Vanishing viscosity of isentropic Navier-Stokes equations for interacting shocks},
  author={FeiMin Huang, Yi Wang, Yong Wang, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205600066791326},
  booktitle={Science China Mathematics},
  volume={58},
  number={4},
  pages={653-672},
  year={2015},
}
FeiMin Huang, Yi Wang, Yong Wang, and Tong Yang. Vanishing viscosity of isentropic Navier-Stokes equations for interacting shocks. 2015. Vol. 58. In Science China Mathematics. pp.653-672. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205600066791326.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved